# SDR DALA13055331506

- Difficulty date: October 14, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 94,778 hours, 18,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654+121, WL 200, RBL 35-50 UPPER FLOORBEAM SURFACE FOUND CORRODED.  REPAIRED IAW SRM 53-00-51.
